# SDR ASAA2015100813417

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,693 hours, 6,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL.  ACFT GROUNDED.  PERFORMED PACK TEMPERATURE CONTROL BITE TEST IN REF FIM 21-62, TASK 801.  NO FAULT NOTED RT PACK LIGHT DID NOT ILLUMINATE ON RECALL.  FIRST BITE TEST LOGGED NR  2 CONTROLLER RAM IR ACTUATOR FAULT, FAULT CLEARED.
